YoungsterZ Epi Log! EPISTANE

Page 10 of 12 First ... 89101112 Last

  1. Quote Originally Posted by jasonk202

    damn sorry to hear that, when i was on one of joeskopecs squatting routines it gets pretty heavy and at the time my form wasn't 100% and i felt discomfort in my lower back so i started all over but this time i would wear a belt. i know many ppl would disagree with wearing a belt but for people with lower back issues, the belt is a life saver. take a LONG break from squats and build your core viciously then go back to squats but i highly recommend wearing a belt after this incident.
    I already wear a belt for deads and squats man, every time. I had a belt on. I already knew I had pain in my lower back and sciatica problems, and once you have a back related injury, the belt cannot really keep you safe.


  2. Thought I'd let you guys know that I won't be logging for a couple days. I will be getting an EKG test hopefully Monday, and will not be working out or exercising until I get my results back. I believe I had a seizure last night(this morning) around 3:30am and am very worried about my heart. Whether the Epi had a role in that, I couldn't say...but it was beyond anything I've ever experienced or had happen to me. So, depending on the EKG results, there's a big possiblity I will be ending my cycle a week early and jumping into PCT.... I will keep u guys posted..
    •   
       


  3. daamn bro! hope u get well soon man and the docs find out whats wrong! nothings worth dying for, so if its the epi or u think it is, u should just stop man and get into PCT

  4. Quote Originally Posted by SkubaSteve89
    daamn bro! hope u get well soon man and the docs find out whats wrong! nothings worth dying for, so if its the epi or u think it is, u should just stop man and get into PCT
    Yeah well I would hate to stop the epi when I'm not positive that's what caused it. I'm hating myself for doing absolutely no cardio during my entire cycle; definitely will do plenty cardio in the future, if I'm able to every cycle again at all :\ I should be able to get tested on Monday. The seizure was after like an hour of cardio on a bed if u know what I mean...

  5. Were u on 50mg?
    •   
       


  6. My brother, that's horrible news.

  7. Quote Originally Posted by cokeholio
    Were u on 50mg?
    Yessir. I have shown absolutely no negative side effects, and been at 50 for two weeks. No back pumps, no extra lethargy, no anger, no sleep disturbances, no increased blood pressure. Been fine up until that seizure..

  8. Quote Originally Posted by fightclub2012
    My brother, that's horrible news.
    Makes me really upset... Not only slightly scared but sad at that fact that there's a good chance I may never be able to run another cycle again

  9. Nah bro stay positive keep up updated. I just feel like ramping up doses and cycle length can really mess ppl up. I did great on my 4 week 30 mg run next thing I'll do it 4 weeks at 45mg or look into hdrol for next year

  10. get well soon bro, really sucks to hear you're going through such troubles like this one. keep us all updated on your recovery.

  11. Sorry to hear that bro hope it's nothing major and not related to the epi.

    Sent from my iPhone using Am.com

  12. Thanks for all of the support and good words guys. Thought I'd let you guys know I had another one last night, but only about 30 seconds long compared to close to 10-12 minutes. I have the day off at work, and will be getting tests run on my brain and heart, and hopefully have some answers by tonight.

  13. UPDATE!

    I just got home from seeing my doc, and had an EKG done right there. Good news and bad. Good is that my heart is healthy and shows no abnormalities. Bad news is that my blood pressure was definitely higher than normal, and needs to be regulated better.

    Lesson learned, DON'T STOP USING HAWTHORN JUST BECAUSE I'M USING UBIQUINOL, BOTH ARE RECOMMENDED. He said that I was fine to continue my cycle. Basically what he thinks is the problem is that at the climax of intercourse, blood pressure is spiked and the Epi is just multiplying the effect and causing me to have a lack of oxygen resulting in what's called TIA's... So...cycle shall be continued )

  14. Cool, keep it rolling

  15. That's good news man. Yeah I kept HB rolling all the way through with my cycle support. Today's my last day kind of freaked out to start pct tomm. Really hope I can keep all of my gains man that's my biggest fear of pct.

  16. Quote Originally Posted by fightclub2012
    Cool, keep it rolling
    Quote Originally Posted by cokeholio
    That's good news man. Yeah I kept HB rolling all the way through with my cycle support. Today's my last day kind of freaked out to start pct tomm. Really hope I can keep all of my gains man that's my biggest fear of pct.
    Yeah I am happy that I can at least finish it out. Very dissapointing, but I have only gained 2 pounds. These last two weeks where I was sick and dealing with these other problems definitely screwed my appetite. So, for the remainder of my cycle and pct I WILL BE EATING LIKE A FREAKIN MONSTER!! I am going to make the most of what I've got.

  17. Good luck bro hope all works out for you!

  18. Great news bro! Thank goodness it wasn't anything too serious. But what's hawthorn and ubiquinol? are they ingredients a part of one of the supplements you're taking?

  19. Quote Originally Posted by MRogers
    Good luck bro hope all works out for you!
    Thank you, glad to see another possible lurker/follower in this thread

  20. Your doctor was not against you taking Epi? And despite having a seizure because of high blood, pressure you are going to continue your cycle?

    I see you are getting encouragement from others on here to continue. I'd recommend you don't. At least stop now, do PCT, get healthy and give it another shot in a couple of months.

  21. Quote Originally Posted by jasonk202
    Great news bro! Thank goodness it wasn't anything too serious. But what's hawthorn and ubiquinol? are they ingredients a part of one of the supplements you're taking?
    Yeah makes me happy! Hawthorn is helpful in regulating blood pressure and can aide in keeping BP lower. Ubiquinol is an advanced form of CoQ-10, and aides in improved cardiovascular function and can also lower blood pressure as well.

  22. Quote Originally Posted by leftside1
    Your doctor was not against you taking Epi? And despite having a seizure because of high blood, pressure you are going to continue your cycle?

    I see you are getting encouragement from others on here to continue. I'd recommend you don't. At least stop now, do PCT, get healthy and give it another shot in a couple of months.
    He knows I only have a few days ledt, and advised to stop and resume physical relations in a couple days...or to finish out the last week of my cycle and abstain from sex until finished. What I had was called a TIA, not a seizure. It is like a mini stroke in a way.

    I do only have 7 or 8 days left, and I am going to continue UNLESS I do have another one, or my blood pressure becomes abnormally high again

  23. good thing i've been keeping up with your thread. i almost didn't include Hawthorn and Ubiquinol into my cycle.

  24. Quote Originally Posted by jasonk202
    good thing i've been keeping up with your thread. i almost didn't include Hawthorn and Ubiquinol into my cycle.
    I believe that Ubiquinol could be optional for some, but I highly recommend it! And hawthorn is certainly a MUST

  25. I would drop to 30-40 mg and run it like a beast IMO 50 is too high unless ur over 200 pounds maybe
  •   

      
     

Similar Forum Threads

  1. Poopy's Epi Log
    By poopypants in forum Supplement Logs
    Replies: 508
    Last Post: 06-24-2011, 02:06 PM
  2. Phera/Epi Log
    By DBinMD in forum Cycle Logs
    Replies: 56
    Last Post: 03-21-2008, 11:09 AM
  3. Phera and Epi log by nycste
    By nycste in forum Cycle Logs
    Replies: 473
    Last Post: 09-21-2007, 06:45 PM
  4. How come no tren /epi logs?
    By skull in forum Cycle Logs
    Replies: 5
    Last Post: 06-27-2007, 03:12 PM
Log in
Log in